# SDR CALA9700096

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN TAIL SECTION SKIN AT CANTED BULKHEAD, STA 1485.  THE SKIN WAS REPAIRED IAW SRM 53-08 FIGURE 2 SHEET 3.
